MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC. CLYDESDALE¿ SPINAL SYSTEM; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE

MEDTRONIC SOFAMOR DANEK USA, INC. CLYDESDALE¿ SPINAL SYSTEM; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Model Number 2942001
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G2: country of origin is korea h3: product analysis #(b)(4).Part # 2942001: lot # ct22e0041.Visual and microscopic examination confirmed the weld that connects the knob to the center shaft has broken.Microscopic examination of the weld did not show any obvious signs of defects that could contribute to the instrument weld breaking.This type of damage is consistent with torsional overload.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from multiple sources (manufacturer representative, healthcare provider) regarding a device used for direct lateral interbody fusion spinal therapy.It was reported that the inserter broke.There was no patient involved.Additional information received from the manufacturer representative that the instrument broke in the re-use.

Brand Name
CLYDESDALE¿ SPINAL SYSTEM
Common Device Name
SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key23355314
Report Number3003120897-2025-00428
Device Sequence Number18360651
Product Code MQP
UDI-Device Identifier00613994866523
UDI-Public(01)00613994866523(11)230603(10)CT22E0041
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K112405
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2942001
Device Catalogue Number2942001
Device Lot NumberCT22E0041
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Initial Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown